MAUDE Adverse Event Report: PRODUCTOS MEDLINE; PORT ACCESS KIT

PRODUCTOS MEDLINE; PORT ACCESS KIT
Catalog Number CVI5010A
Medical Device Problem Codes Crack (1135); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, while attempting to flush a port with the syringe from the port access kit the flange snapped off the syringe.
 
Additional Manufacturer Narrative
According to the facility, while attempting to flush a port with the syringe from the port access kit the flange snapped off the syringe.No additional information was provided.The sample was requested for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
PORT ACCESS KIT
Manufacturer (Section D)
PRODUCTOS MEDLINE
productos medline s.a. de c.v.
blvd world trade center no. 10
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key23353540
Report Number3004122598-2025-00012
Device Sequence Number9019231
Product Code OEZ
UDI-Device Identifier10195327695651
UDI-Public10195327695651
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCVI5010A
Device Lot Number25FBP063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown